# SDR N416RA

- Difficulty date: January 14, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N416RA
- Make and model: Cessna 414A
- Aircraft serial: 414A0486
- Engine: Cont TSIO520NB
- Engine time: 223 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Spring
- Part number: 631521
- Part serial: 6378737
- Condition: Broken
- Location: Nr 3 Cylinder
- Part time: 223 hours
- Component: Cylinder, Cont
- Component part number: TIST712BCA
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

ENGINE VIBRATION PROMPTED INFLIGHT SHUTDOWN OF ENGINE.
